RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 35, Issue 1  


Solvability of finite groups with given abnormal maximal subgroups
S. V. Putilov
3
Level functions and extreme points of the space $M^q_\omega$ ($1<q<\infty$)
V. A. Biktasheva
9
Invariant subspaces in certain function spaces on an elementary solvable Lie group
S. S. Platonov
19
A strengthening of Men'shov's theorem "on correction"
F. G. Arutyunyan
31
Disposition of points on a sphere of a Banach space and modulus of continuity of a function
V. A. Yudin
43
Two theorems on Hamiltonian graphs
A. S. Asratyan, N. K. Khachatryan
55
Asymptotic integration of the Cauchy problem with countably multiple spectrum
A. A. Bobodzhanov, S. A. Lomov
63
Improved estimate of the convergence of alternating sums to an alternating Pontryagin integral
A. P. Ponomarev
83
A supplement to the Riemann–Roch theorem on a noncompact Riemann surface
I. A. Bikchantaev
93
Problem of extending representations
R. S. Ismagilov
99
Group of motions of the Lobachevskii plane
S. B. Kadomtsev
107
Curvature of a distribution
A. F. Solov'ev
111
Probabilities of large deviations in the case of stable limit distributions
N. N. Amosova
125
Number of points of discontinuity of concentration functions
S. M. Anan'evskij
133

Letter to editor
Letter to the editors
E. V. Orlov
143
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019